MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SPEEDSHIFT(TM) IMPLANT KIT 15 X 20 MM, OFFSET 10 MM; STAPLE,FIXATION,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH SPEEDSHIFT(TM) IMPLANT KIT 15 X 20 MM, OFFSET 10 MM; STAPLE,FIXATION,BONE
Model Number SE-1520-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on february 10, 2020 that the customer received a broken product.There is no further information available.This report is for one (1) speedshift(tm) implant kit 15 x 20 mm, offset 10 mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part number: se-1520-10, bme lot number: bse170856, manufacturing date or release to warehouse date: november 30, 2017, place of manufacture: biomedical enterprises, san antonio, tx, lot expiration date: november 8, 2022.Dhr review: no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Visual inspection: the returned implant holder is broken as reported.The package was received in an opened condition.Otherwise no other damages are visible.Drawing/specification review: the manufacturing review of the manufacturing documents shows that the production procedure was according to the specifications and there were no issues that would contribute to this complaint condition.Summary: the complaint condition is confirmed as the plastic implant holder is broken as reported.The condition of the complaint device is consistent with prior issues with the same occurrence.This is addressed with capa.Review identified that lot# bse170856 was manufactured on november 30, 2017 prior to implementation of the raw material composition change in capa thus the complaint lot may be more prone to this failure mode than lots manufactured after action taken january 31, 2018.Furthermore, an additional action is planned (capa design remediation) for reduction/elimination of the identified failure mode.The root cause was identified during the performed customer quality (cq) evaluation and therefore the in the investigation flows listed remaining investigation steps are not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEEDSHIFT(TM) IMPLANT KIT 15 X 20 MM, OFFSET 10 MM
Common Device Name
STAPLE,FIXATION,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10542063
Report Number8030965-2020-07099
Device Sequence Number3123820
Product Code JDR
UDI-Device Identifier00810633020449
UDI-Public(01)00810633020449
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2022
Device Model NumberSE-1520-10
Device Catalogue NumberSE-1520-10
Device Lot NumberBSE170856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer09/25/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date09/28/2020
Patient Sequence Number1